# SDR DHL2004747007

- Difficulty date: November 10, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL AT MIO LEFT MAIN GEAR UNSAFE LIGHT FLICKERED OFF AND ON.  OPS CHECKED LANDING GEAR CONTROL LEVER POS SWITCH IAW ASTAR MM 32-61-11 PG 401.  INDICATIONS NORMAL AT THIS TIME.  ALT TEST OK MM 32-61-21 PG 501.
